# SDR CALA2025102610540

- Difficulty date: October 14, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1210
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH SIDE STA. 380 FRAME, APPROX. 12" FROM THE FLOOR IS GOUGED.   PER ECRA 5332-01029 BLENDED AREA TO REMOVE GOUGE.GOUGE REMOVED BUT FOUND TO BE OUT OF LIMITS IAW SRM 53-30-07-01. FABRICATED REPAIR IAW SRM 53-00-07. APPLIED ALODINE AND PRIMER IAW B737-800 SRM 51-20-01.INSTALLED REPAIR AND ATTACH FITTING IAW SRM 53-00-07. ACCOMPLISHED UAL ECRA:5332-01029.REF.HAECO GSO NON ROUTINE 44899.
